skin-hair-icon
Hair loss and thinning
I am losing my hairs from the top and the area has too few hairs and looking bald doctors advised me minoxidil and finasteride but finasteride is having serious side effects what shall i do
69 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

The hair cycle normally consists of growing, resting and falling hairs and there is a delicate balance between these stages of hair cycle. Normally hair should regrow but if it is not happening, you should consider seeing a dematologist. Further information is in the following weblink https://www.aad.org/public/diseases/hair-and-scalp-problems/hair-loss
Next Steps
Serious side effects with finasteride are extremely rare, meet a dermatologist to make you explain or you lose the best treatment option. There are other procedures for accelerating the results like a PRP.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.